Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 110, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 11, 2015, 5:55 PM CDT for 4 counties in Illinois. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2015, 5:55 PM CDT (22:55 UTC)
- Expired
- Jul 11, 2015, 6:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, IL, Menard County, IL, Morgan County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 66 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 1:39 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
007
WUUS53 KILX 112255
SVRILX
ILC017-129-137-167-112345-
/O.NEW.KILX.SV.W.0110.150711T2255Z-150711T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
555 PM CDT SAT JUL 11 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MENARD COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHEASTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 645 PM CDT
* AT 555 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
ASHLAND...OR 14 MILES NORTHEAST OF JACKSONVILLE...MOVING EAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND...PLEASANT PLAINS...TALLULA...PHILADELPHIA...PRENTICE AND
SALISBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3987 9019 3998 9017 3997 8980 3981 8983
TIME...MOT...LOC 2255Z 278DEG 17KT 3991 9010
HAIL...1.00IN
WIND...60MPH
$$
GEELHART2 follow-up statements
678
WWUS53 KILX 112317
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
617 PM CDT SAT JUL 11 2015
ILC017-137-112326-
/O.CAN.KILX.SV.W.0110.000000T0000Z-150711T2345Z/
MORGAN-CASS-
617 PM CDT SAT JUL 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN AND
SOUTHEASTERN CASS COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 3984 8999 3995 8999 3993 8981 3981 8983
TIME...MOT...LOC 2316Z 278DEG 17KT 3990 8997
$$
ILC129-167-112345-
/O.CON.KILX.SV.W.0110.000000T0000Z-150711T2345Z/
MENARD-SANGAMON-
617 PM CDT SAT JUL 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN MENARD AND NORTHWESTERN SANGAMON COUNTIES...
AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ASHLAND...OR
18 MILES NORTHEAST OF JACKSONVILLE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PLEASANT PLAINS...TALLULA AND SALISBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3984 8999 3995 8999 3993 8981 3981 8983
TIME...MOT...LOC 2316Z 278DEG 17KT 3990 8997
HAIL...<.75IN
WIND...60MPH
$$
GEELHART953
WWUS53 KILX 112336
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
636 PM CDT SAT JUL 11 2015
ILC129-167-112346-
/O.EXP.KILX.SV.W.0110.000000T0000Z-150711T2345Z/
MENARD-SANGAMON-
636 PM CDT SAT JUL 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MENARD AND
NORTHWESTERN SANGAMON COUNTIES WILL EXPIRE AT 645 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 3984 8999 3995 8999 3993 8981 3981 8983
TIME...MOT...LOC 2334Z 278DEG 17KT 3990 8997
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:40 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 11, 3:40 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 340 PM CDT SAT JUL 11 2015 .SHORT TERM...(TONIGHT) ISSUED AT 325 PM CDT SAT JUL 11 2015 CONVECTIVE SYSTEM CONTINUES TO MARCH EAST WITH CELLS PROPAGATING SOUTHEAST INTO A MUCH MORE UNSTABLE ATMOSPHERE ALONG THE SOUTHWEST FLANK OF THE STORMS THIS AFTERNOON. EXPECT THE CLUSTER OF STORMS TO PUSH EAST-SOUTHEAST AND BE BASICALLY TO OUR EAST AND SOUTH BY 02Z/9PM. THEN THE MAIN CHALLENGE WILL BE WITH ANY ADDITIONAL DEVELOPMENT ALONG THE WARM FRONT AND ANY NEED FOR A FLASH FLOOD WATCH FOR AT LEAST THE NORTHERN HALF OF THE FORECAST AREA. BASED ON THE PAST FEW RUNS OF THE HRRR MODEL AND 18Z NAM...IT APPEARS THE BULK OF THE RAINFALL WILL BE WITH THE AFTERNOON STORMS WITH THE HI-RES/CONVECTIVE ALLOWING MODELS NOT SHOWING ANY SIGNIFICANT DEVELOPMENT LATE THIS EVENING. HOWEVER...THE LATEST ECMWF AND TO SOME EXTENT THE GFS DOES SHOW DEVELOPMENT LATER THIS EVENING INTO THE OVERNIGHT HOURS ACROSS THE NORTH...IN AREAS THAT CAN NOT TAKE ANY MORE RAINFALL (ROUGHLY NORTH OF A JACKSONVILLE TO SPRINGFIELD TO CHAMPAIGN LINE). WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH FOR TONIGHT INTO SUNDAY MORNING IN AREAS THAT HAVE THE LOWEST FLASH FLOOD GUID VALUES. KNOX COUNTY HAS ALREADY RECEIVED FROM 1 TO 2 INCHES OF RAIN TODAY WITH AREAS FURTHER EAST NOW SEEING THE RAINFALL...SO ANY ADDITIONAL RAINS ACROSS THE NORTH WILL POSE A SIGNIFICANT FLASH FLOOD THREAT TONIGHT INTO SUNDAY MORNING. && .LONG TERM...(SUNDAY THROUGH SATURDAY) ISSUED AT 325 PM CDT SAT JUL 11 2015 SEVERAL STORM COMPLEXES/MCS AND POSSIBLE BOW ECHO LATE SUNDAY NIGHT AND ESPECIALLY ON MONDAY/MONDAY EVENING AS MODELS DEPICT AN EXTREMELY UNSTABLE ATMOSPHERE IN PLACE OVER CENTRAL ILLINOIS MONDAY AFTERNOON AND EVENING. MIXED LAYER CAPES OF 3000-3500 ON SUNDAY ACROSS THE WEST WITH MOST OF THE AREA SEEING 4000 J/KG MIXED LAYER CAPES MONDAY AFTERNOON AND EVENING WITH BULK SHEAR VALUES OF 35-45KTS. EXACT TIMING AND LOCATION THIS FAR OUT TOUGH TO PIN DOWN BUT THE POTENTIAL IS THERE FOR A SWATH OF WIDESPREAD DAMAGING WIND GUSTS AND ISOLATED TORNADOES MONDAY AFTERNOON AND EVENING. THE THREAT ON SUNDAY APPEARS TO BE MORE WITH DAMAGING WIND GUSTS FROM STORM CLUSTERS THE FORM TO OUR NORTHWEST AND SWEEP SOUTHEAST INTO THE UNSTABLE AIR MASS. MOST OF THE MEDIUM RANGE MODELS SUGGEST THE STRONGER SHORTWAVE TO TRACK ACROSST THE GREAT LAKES LATE MONDAY NIGHT BRINGING A COOL FRONT SOUTHEAST INTO THE AREA TEMPORARILY PUTTING AN END TO THE THREAT FOR WIDESPREAD RAINFALL AND SEVERE STORMS TUESDAY AFTERNOON THRU WEDNESDAY...BEFORE ANOTHER SHORTWAVE APPROACHES THE AREA LATE WED INTO THU ACCOMPANIED BY SCATTERED THUNDERSTORM CHANCES INTO THE END OF THE WEEK. ANOTHER CONCERN WILL BE WITH HEAT INDEX VALUES IN OUR WEST AND SOUTHWEST TOMORROW AFTERNOON AND CWA WIDE ON MONDAY WHEN VALUES WILL RANGE FROM 100-105. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1227 PM CDT SAT JUL 11 2015 TIMING OF THUNDERSTORMS IS THE MOST SIGNIFICANT CHALLENGE FOR THIS FORECAST. LINE OF CONVECTION CURRENTLY INTENSIFYING FROM NEAR KUIN-KGBG MOVING EAST-SOUTHEAST AND WILL BE AFFECTING THE CENTRAL ILLINOIS TAF SITES OVER THE NEXT FEW HOURS. FOCUSED SOME TEMPO PERIODS FOR IFR CONDITIONS IN THE TAF'S FOR THE PASSAGE OF THE LINE ITSELF. THERE IS LIKELY TO BE A PERIOD OF DRY CONDITIONS BEHIND THE INITIAL CONVECTION BEFORE MORE FORMS TONIGHT. HOWEVER...DO NOT HAVE MUCH CONFIDENCE IN NARROWING DOWN A SPECIFIC TIME FRAME YET...SO WILL KEEP MENTION AS VCTS FOR NOW. HAVE INDICATED SOME DRIER CONDITIONS LATE IN THE PERIOD THOUGH. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ILZ027>031- 036>038-040>043-047-048. && SHORT TERM...SMITH LONG TERM...SMITH AVIATION...SMITH
Hazardous weather outlook, Jul 11, 4:09 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 409 PM CDT SAT JUL 11 2015 ILZ027>031-036>038-040>043-047-048-121100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD- 409 PM CDT SAT JUL 11 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THROUGH TONIGHT. SOME OF THE RAIN THROUGH TONIGHT MAY BE HEAVY... INCREASING THE FLASH FLOOD THREAT. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND PORTIONS OF THE SANGAMON RIVER DOWNSTREAM OF PETERSBURG...AS WELL AS SALT CREEK. HOWEVER...FLOODING ON THE MACKINAW RIVER MAY SUBSIDE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND THE WESTERN END OF THE SANGAMON RIVER...MUCH OF THE UPCOMING WEEK. HOWEVER...FLOODING ON THE SALT CREEK SHOULD SUBSIDE BY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...HOWEVER...REPORTS OF ANY HEAVY RAINFALL TOTALS AND FLOODING WOULD BE APPRECIATED. ILZ044>046-049>057-061>063-066>068-071>073-121100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT- RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 409 PM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED INTO EARLY TONIGHT. SOME OF THE STORMS MAY BE SEVERE INTO EARLY THIS EVENING...WITH DAMAGING WINDS THE PRIMARY CONCERN. ALSO...SOME OF THE STORMS OVERNIGHT MAY PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING ON THE EAST END OF THE SANGAMON RIVER SHOULD SUBSIDE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING. OVERNIGHT... REPORTS OF ANY HEAVY RAINFALL TOTALS OR FLOODING WOULD BE APPRECIATED. SMITH
In the hours before
Special weather statement, Jul 11, 2:59 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT SAT JUL 11 2015
ILZ038-042-043-053-112045-
LOGAN-DE WITT-MACON-MCLEAN-
259 PM CDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...NORTHWESTERN
MACON...SOUTHERN MCLEAN AND DE WITT COUNTIES UNTIL 345 PM CDT...
AT 258 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
BLOOMINGTON TO BEASON TO ELKHART...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...CLINTON...LE ROY...HEYWORTH...MAROA...MOUNT PULASKI...
WARRENSBURG...DOWNS...MCLEAN...SAYBROOK...WAPELLA...WAYNESVILLE...
WELDON...ELKHART...LATHAM...KENNEY...CHESTNUT...BEASON...DE WITT AND
LANE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 112 AND 114...AND BETWEEN MILE
MARKERS 143 AND 156.
INTERSTATE 74 BETWEEN MILE MARKERS 134 AND 157.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 4044 8853 4007 8878 3993 8903 3999 8955
4014 8928 4045 8910
TIME...MOT...LOC 1958Z 277DEG 31KT 4044 8909 4014 8922 4001 8949
GEELHARTSpecial weather statement, Jul 11, 3:32 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT SAT JUL 11 2015
ILZ049-112100-
SCOTT-
332 PM CDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SCOTT COUNTY UNTIL 400 PM CDT...
AT 332 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF BLUFFS...OR 7 MILES NORTHWEST OF WINCHESTER...
MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...MANCHESTER...ALSEY...NAPLES AND EXETER.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.
LAT...LON 3976 9061 3970 9037 3967 9037 3967 9034
3964 9034 3963 9030 3952 9031 3960 9060
3964 9061 3969 9064
TIME...MOT...LOC 2032Z 286DEG 23KT 3968 9058
GEELHARTLocal storm report, Jul 11, 3:38 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
338 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 4 ESE HAVANA 40.28N 89.99W
07/11/2015 MASON IL EMERGENCY MNGR
POWER LINES AND TREES BLOWN DOWN AT 1900 N 1400 E.
0315 PM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
07/11/2015 E2.10 INCH MORGAN IL MESONET
ESTIMATED 2.10 INCHES OF RAIN IN THE PAST 20
MINUTES...SWOP REPORT
&&
EJLLocal storm report, Jul 11, 4:20 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN GALESBURG 40.95N 90.38W
07/11/2015 M1.78 INCH KNOX IL AWOS
0119 PM HEAVY RAIN GALESBURG 40.95N 90.38W
07/11/2015 M2.00 INCH KNOX IL TRAINED SPOTTER
RAIN FELL IN 2 HOURS
0125 PM HEAVY RAIN ALTONA 41.12N 90.16W
07/11/2015 M1.22 INCH KNOX IL CO-OP OBSERVER
0150 PM TSTM WND DMG 4 ESE HAVANA 40.28N 89.99W
07/11/2015 MASON IL EMERGENCY MNGR
POWER LINES AND TREES BLOWN DOWN AT 1900 N 1400 E.
0156 PM TSTM WND GST 3 W POPLAR CITY 40.25N 90.01W
07/11/2015 M63.00 MPH MASON IL TRAINED SPOTTER
0315 PM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
07/11/2015 E2.10 INCH MORGAN IL MESONET
ESTIMATED 2.10 INCHES OF RAIN IN THE PAST 20
MINUTES...SWOP REPORT
&&
EJLSpecial weather statement, Jul 11, 5:25 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
525 PM CDT SAT JUL 11 2015
ILZ047-112300-
CASS-
525 PM CDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CASS COUNTY UNTIL 600 PM
CDT...
AT 525 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VIRGINIA...OR 11 MILES EAST OF BEARDSTOWN...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VIRGINIA...ASHLAND...CHANDLERVILLE AND PHILADELPHIA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.
LAT...LON 4005 9030 4006 9000 3987 9000 3987 9026
3988 9032
TIME...MOT...LOC 2225Z 273DEG 22KT 3996 9022
GEELHARTLocal storm report, Jul 11, 5:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
541 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN GILSON 40.87N 90.20W
07/11/2015 M2.60 INCH KNOX IL MESONET
MEASURED 2.60 INCHES OF RAIN SINCE 0800 THIS
MORNING...SWOP REPORT.
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:41 AM CDT | River Flood Warning | ILX | Mason, Menard | 16 hr |
| Jul 11, 9:10 AM CDT | River Flood Warning | ILX | Lawrence | 24 hr |
| Jul 11, 1:48 PM CDT | Special Weather Statement | ILX | Mason | 42 min |
| Jul 11, 2:07 PM CDT | Severe Thunderstorm Warning | ILX | Mason, Tazewell | 38 min |
| Jul 11, 2:13 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 32 min |
| Jul 11, 2:25 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Tazewell | 35 min |
| Jul 11, 2:35 PM CDT | Severe Thunderstorm Warning | ILX | Scott | 25 min |
| Jul 11, 2:42 PM CDT | Severe Thunderstorm Warning | ILX | Morgan | 22 min |
| Jul 11, 2:57 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 48 min |
| Jul 11, 2:59 PM CDT | Special Weather Statement | ILX | DeWitt | 46 min |
| Jul 11, 3:14 PM CDT | Areal Flood Advisory | ILX | Morgan, Scott | 3 hr |
| Jul 11, 3:32 PM CDT | Special Weather Statement | ILX | Scott | 28 min |
| Jul 11, 4:02 PM CDT | Flash Flood Watch | ILX | Cass, DeWitt, Fulton, Knox, Logan, McLean and 8 more | 10 hr |
| Jul 11, 4:10 PM CDT | Areal Flood Advisory | ILX | Morgan, Scott | 3 hr |
| Jul 11, 4:50 PM CDT | Areal Flood Advisory | ILX | Knox | 3 hr |
| Jul 11, 5:14 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 3 hr |
| Jul 11, 5:25 PM CDT | Special Weather Statement | ILX | Cass | 35 min |
| Jul 11, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 39 min |
| Jul 11, 5:46 PM CDT | Flash Flood Warning | ILX | Knox | 4 hr |
| Jul 11, 6:15 PM CDT | Special Weather Statement | ILX | Schuyler | 45 min |
| Jul 11, 6:17 PM CDT | Flash Flood Warning | ILX | Schuyler | 6 hr |
| Jul 11, 6:46 PM CDT | Areal Flood Advisory | ILX | Fulton, Logan, Mason, Peoria, Tazewell | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.